欢迎进入深圳大学数学与统计学院!

您当前所在位置: 首页 > 师资队伍 > 师资一览 > 正文
各系部老师-黄泽军

黄泽军

姓名: 黄泽军

职称: 副教授

性别: 男

教育程度: 理学博士

电话:

邮箱: zejunhuang@szu.edu.cn

地址: 科技楼411

简介:

黄泽军,理学博士,研究兴趣包括组合矩阵论和量子信息科学中的矩阵问题。已在 Discrete Math.、Linear Algebra Appl.、SIAM J. Matrix Anal. Appl. 等期刊发表论文20多篇,担任学术期刊 Electronic Journal of Linear Algebra 编委。曾主持国家自然科学基金青年科学基金一项,目前主持深圳市基础研究面上项目一项。

教育经历:

2008.9-2011.6  华东师范大学,理学博士
2005.9-2008.6  湘潭大学,理学硕士
2001.9-2005.6  湘潭大学,理学学士

工作经历:

2019.7-至今    深圳大学数学与统计学院,副教授
2017.12-2019.6  湖南大学数学研究所,副教授 (博士生导师)
2017.9-2018.9   佐治亚理工学院,访问学者
2014.1-2017.12  湖南大学数学研究所,助理教授 (2015年起任博士生导师)
2011.7-2013.12  香港理工大学应用数学系,博士后

研究领域:

组合矩阵论
量子信息科学中的矩阵问题

获得荣誉:

教学课程:

《高等代数》、《矩阵理论》(研究生公共课)

科研成果:

论文 (2011-   )
24. Zejun Huang, Zhenhua Lyu, 0-1 matrices whose k-th powers have bounded entries, Linear Multilinear Algebra, https://doi.org/10.1080/03081087.2019.1567671.
23. Zhibing Chen, Zejun Huang, Jingru Yan, The stable index of 0-1 matrices, Linear Algebra Appl. 600 (2020) 148-160.
22. Zejun Huang, Huiqiu Lin, On k-idempotent 0-1 matrices, Linear Algebra Appl. 597 (2020) 187-197.
21. Zejun Huang, Zhenhua Lyu, Extremal digraphs avoiding an orientation of C4, Discrete Math. 343 (2020) 111827, 16 pp.
20. Zejun Huang, Zhenhua Lyu, Pu Qiao, Turán problems for digraphs avoiding distinct walks of a given length with the same endpoints, Discrete Math. 342 (2019) 1703-1717
19. Zejun Huang, Zhenhua Lyu, 0-1 matrices with zero trace whose squares are 0-1 matrices, Linear Algebra Appl. 565 (2019) 156-176.
18. Zejun Huang, Shiyu Shi, Nung-Sing Sze, Linear rank preservers of tensor products of rank one matrices, Linear Algebra Appl. 508 (2016) 255–271.
17. Zejun Huang, Weakening the conditions in some classical theorems on linear preserver problems, Linear Multilinear Algebra 64 (2016) 923–928.
16. Zejun Huang, Huiqiu Lin, Sizes and transmissions of digraphs with a given clique number, J. Comb. Optim. 31 (2016) 1642–1649.
15. Zejun Huang, Xingzhi Zhan Nonsymmetric normal entry patterns with the maximum number of distinct indeterminates, Linear Algebra Appl. 485 (2015) 359–371.
14. Zejun Huang, Chi-KwongLi, Sharon H.Li, and Nung-SingSze, Factorizationof permutations, Electron. J. LinearAlgebra 30 (2015) 286–303.
13. Li-Ping Huang, Zejun Huang, Chi-Kwong Li, and Nung-Sing Sze, Graphs associated with matrices over finite fields and their endomorphisms, Linear Algebra Appl. 447 (2014) 2–25.
12. Ajda Fošner, Zejun Huang, Chi-Kwong Li, Yiu-Tung Poon, and Nung-Sing Sze, Linear maps preserving the higher numerical range of tensor products of matrices, Linear Multilinear Algebra 62 (2014) 776–791.
11. Ajda Fošner, Zejun Huang, Chi-Kwong Li, and Nung-Sing Sze, Linear maps preserving Ky Fan norms and Schatten norms of tensor products of matrices, SIAM J. Matrix Anal. Appl. 34 (2013) 673–685.
10. Ajda Fošner, Zejun Huang, Chi-Kwong Li, and Nung-Sing Sze, Linear  maps preserving numerical radius of tensor products of matrices, J. Math. Anal. Appl. 407 (2013) 183–189.
9. Ajda Fošner, Zejun Huang, Chi-Kwong Li, and Nung-Sing Sze, Linear preservers and quantum information science, Linear Multilinear Algebra 61 (2013) 1377–1390.
8. Zejun Huang, Chi-Kwong Li, Edward Poon, and Nung-Sing Sze, Physical transformations between quantum states, J. Math. Phys. 53:102209, 2012.
7. Man-Duen Choi, Zejun Huang, Chi-Kwong Li, and Nung-Sing Sze, Every invertible matrix is diagonally equivalent to a matrix with distinct eigenvalues, Linear Algebra Appl. 436 (2012) 3773-3776.
6. Zejun Huang and Xingzhi Zhan, Partial matrices all of whose completions have the same spectrum, Linear Algebra Appl. 436 (2012) 3061-3064.
5. Zejun Huang and Xingzhi Zhan, Extremal digraphs whose walks with the same initial and terminal vertices have distinct lengths, Discrete Math. 312 (2012) 2203-2213.
4. Zejun Huang and Xingzhi Zhan, ACI-matrices all of whose completions have the same rank, Linear Algebra Appl. 434 (2011) 1956-1967.
3. Zejun Huang, Nilpotent sign patterns of a given index, Linear Algebra Appl. 434 (2011) 880-883.
2. Zejun Huang, On the spectral radius and the spectral norm of Hadamard products of nonnegative matrices, Linear Algebra Appl. 434 (2011) 457-462.  
1. Zejun Huang and Xingzhi Zhan, Digraphs that have at most one walk of a given length with the same endpoints, Discrete Math. 311 (2011) 70-79.  


特邀报告:
1. 2016年矩阵与算子国际研讨会,  2016年7月3日-6日,韩国济州
2. 第19届国际线性代数学会会议,   2014年8月6日-9日,韩国首尔
3. 第18届国际线性代数学会会议,  2013年6月3日-7日,美国 Providence

地址:中国广东深圳大学科技楼四层

邮编:518060

电话:0755-26534791